# SDR C77A2020030400009

- Difficulty date: February 24, 2019
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 30,722 hours, 18,592 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17007298003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION WAS FOUND ON THE FOLLOWING FORWARD WET AREA
FLOOR STRUCTURE: LH FLOOR SILL P/N 170-03275-005, LH FLOOR SUPPORT P/N 170-13633-001,
LH FLOOR SILL P/N 170-05662-001, LH CENTER FLOOR BEAM P/N 170-07298-003.
REFERENCE ETD2019-170-019939 FIGURE 1, ETD2019-170-019976 FIGURE 1, AND
ETD2019-170-020011 FIGURE 1 FOR THE DAMAGE LOCATIONS AND DIMENSIONS. EAMS
REQUESTED AND RECEIVED PERMANENT REPAIR DISPOSITION IN THE FORM OF ETD2019-170-019939,
ETD2019-170-019976, AND ETD2019-170-020011, WHICH ALLOW THE AREAS TO BE BLENDED
PROVIDED NDT INSPECTION VERIFIES DAMAGE REMOVAL AND SURFACE PROTECTION IS RESTORED.
COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2473505359
